MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-US
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa: 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the handle components detached from the dcs.The two tabs are observed to be detached from the male deployment knob which were found inside the deployment knob.The detachment site of one of the tabs is observed to be jagged and uneven.The tip-retrieval mechanism appears intact.The distal edge of the capsule seats flush against the catheter tip when fully advanced.The capsule appears intact with no evidence of damage.The inner member shaft and spindle hub appears intact with no evidence of damage.The device was returned with the end cap/screw gear snap fit connected.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.An image submitted by the account also confirms the reported event.The subject dcs was returned for analysis.The device was received with the actuator detached from the dcs, and two tabs are observed to be detached.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to the implant of a transcatheter bioprosthetic valve, the delivery catheter system (dcs) handle separated into two pieces while attempting to load the valve.The dcs was ¿snapped¿ back together, but when attempting to continue to loading valve into the dcs the blue handle separated again.At this time a small piece of the blue handle was seen in the bottom of the tray and the valve was unloaded from the dcs.A new dcs was used to load and implant the valve.The dcs handle separation did not cause a delay in the procedure and no adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22344782
Report Number2025587-2025-04585
Device Sequence Number18274385
Product Code NPT
UDI-Device Identifier00643169633353
UDI-Public00643169633353
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2018
Device Model NumberENVEOR-US
Device Catalogue NumberENVEOR-US
Device Lot Number0008450378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale